Next Article in Journal
Estimation Bias in Maximum Entropy Models
Next Article in Special Issue
A Maximum Entropy-Based Chaotic Time-Variant Fragile Watermarking Scheme for Image Tampering Detection
Previous Article in Journal
Folding Kinetics of Riboswitch Transcriptional Terminators and Sequesterers
Previous Article in Special Issue
The Entropy of Co-Compact Open Covers
Open AccessArticle

On the Topological Entropy of Some Skew-Product Maps

Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, C/ Dr. Fleming sn, 30202 Cartagena, Murcia 30000, Spain
Entropy 2013, 15(8), 3100-3108; https://doi.org/10.3390/e15083100
Received: 5 July 2013 / Revised: 25 July 2013 / Accepted: 26 July 2013 / Published: 31 July 2013
(This article belongs to the Special Issue Dynamical Systems)
The aim of this short note is to compute the topological entropy for a family of skew-product maps, whose base is a subshift of finite type, and the fiber maps are homeomorphisms defined in one dimensional spaces. We show that the skew-product map does not increase the topological entropy of the subshift. View Full-Text
Keywords: topological entropy; non-autonomous discrete systems; skew-product; Bowen's inequalities topological entropy; non-autonomous discrete systems; skew-product; Bowen's inequalities
Show Figures

Figure 1

MDPI and ACS Style

Cánovas, J.S. On the Topological Entropy of Some Skew-Product Maps. Entropy 2013, 15, 3100-3108.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop